Acta Mathematica, 2006, Volume 198

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Simplicity of Lyapunov spectra: proof of the Zorich-Kontsevich conjecture

Artur Avila CNRS UMR 7599, Laboratoire de Probabilités et Modèles Aléatoires, Université Pierre et Marie Curie Marcelo Viana IMPA – Instituto Nacional de Matemática Pura e Aplicada, Estrada Dona Castorina 110, Rio de Janeiro, Brazil

TBD mathscidoc:1701.331979

Acta Mathematica, 198, (1), 1-56, 2005.11
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 449 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Property ($T$) and rigidity for actions on Banach spaces

Uri Bader Technion–Israel Institute of Technology, Technion City, Haifa, Israel Alex Furman University of Illinois at Chicago, Department of Mathematics, Statistics and Computer Science, 851 South Morgan Street, Chicago, IL, USA Tsachik Gelander The Hebrew University, Institute of Mathematics, Givat Ram, Jerusalem, Israel Nicolas Monod Université de Genève, Section de Mathématiques, Case postale 64, 2-4, rue du Livre, Genève 4, Switzerland

TBD mathscidoc:1701.331980

Acta Mathematica, 198, (1), 57-105, 2005.8
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 475 downloads ] [ 0 comments ] [ Cited by 58 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the$L$^{$p$}norm of spectral clusters for compact manifolds with boundary

Hart F. Smith Department of Mathematics, University of Washington Christopher D. Sogge Department of Mathematics, Johns Hopkins University

TBD mathscidoc:1701.331981

Acta Mathematica, 198, (1), 107-153, 2005.11
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Distribution of values of bounded generalized polynomials

Vitaly Bergelson Department of Mathematics, Ohio State University Alexander Leibman Department of Mathematics, Ohio State University

TBD mathscidoc:1701.331982

Acta Mathematica, 198, (2), 155-230, 2005.10
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Discrete Radon transforms and applications to ergodic theory

Alexandru D. Ionescu University of Wisconsin, Madison, Madison, WI, U.S.A. Elias M. Stein Princeton University, Princeton, NJ, U.S.A. Akos Magyar University of Georgia, Athens, Athens, GA, U.S.A. Stephen Wainger University of Wisconsin, Madison, Madison, WI, U.S.A.

TBD mathscidoc:1701.331983

Acta Mathematica, 198, (2), 231-298, 2006.3
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved